# SDR 2008FA0000555

- Difficulty date: August 4, 2008
- Submitted: August 14, 2008
- Operation: General aviation
- Aircraft: N190MP
- Make and model: Cndair CL6002B16
- Aircraft serial: 5161
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO KSSI, WHEN LANDING GEAR DEPLOYED, ONLY RECEIVED NOSE DOWN INDICATION, NO MAIN GEAR DOWN INDICATION.  CYCLED SEVERAL TIMES.  CREW DIVERTED TO KAGS AND USED EMERGENCY PROCEDURE TO LOWER GEAR.  ALL GEAR DOWN AND LOCKED FOR LANDING.  MAINTENANCE WAS UNABLE TO DUPLICATE.  CHECKED ADJUSTMENTS OF MAIN LANDING GEAR PROXIMITY SWITCHES, VISUALLY INSPECTED DOWNLOCK WIRING HARNESSES AND ACCOMPLISHED MAIN LANDING GEAR RETRACTION AND EXTENSION SEVERAL TIMES AND PERFORMED AN EMERGENCY EXTENSION.  NO DEFECTS NOTED.  REPLACED 4 NEW DOWNLOCK INDICATOR BULBS (PRECAUTIONARY).  A MAINTENANCE CHECK FLIGHT WAS ACCOMPLISHED AFTER MAINTENANCE WITH ALL OPERATIONS NORMAL.  THERE IS NO HISTORY OF THIS DISCREPANCY ON THIS ACFT.  THIS WILL BE FOLLOWED CLOSELY FOR ANY REOCCURRENCE.  (S)
